# SDR ASAA2022121741165

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737-9
- Aircraft serial: 44089
- Aircraft time: 3,334 hours, 1,003 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 632160643
- Part serial: 2652
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 2,270 hours, 662 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DESCENT IN ICING CONDITIONS, GOT A ENG #2 ANTI-ICE CAUTION AND A COWL VALVE CAUTION. GROUNDED - YES. R/R #2 PRSOV IAW B737-9 AMM 36-11-04. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
